# SDR AALA990711

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 32h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - DURING MAINTENANCE CHECK, EMERGENCY EXIT PATH LIGHTS FROM PASSENGER SEAT ROW 32H AFT INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH CONNECTOR AT SEAT ROW 36H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
